# SDR SIMA20151106010

- Difficulty date: November 6, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 28,266 hours, 24,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524765616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP CRACKED 1/2 INCH AT FRAME 67, STRINGER 6R.  R & R CLIP AT FRAME 67, STRINGER 6R IAW SRM 51-40-02.
